MathSciNet Relay Station
MathSciNet bibliographic data
MR1610898 14F20 (14C25)
Grothendieck, Alexandre Théorèmes de dualité pour les faisceaux algébriques cohérents. (French) [Duality theorems for coherent algebraic sheaves] Séminaire Bourbaki, Vol. 4, Exp. No. 149, 169–193, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement